# SDR ABXA9701871

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817
- Make and model: Doug DC-8-63F
- Aircraft serial: 45928
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9754003
- Condition: Corroded
- Location: Bs 280-340
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERNAL DOUBLER, DOOR JAMB, FWD CARGO COMPARTMENT, STA 280-340, LONGERON 27R-33R.  REPAIRED IAW SRM 51-1-20D AND ABX REA D853-20496MR.
